Edge maximal non-bipartite Hamiltonian graphs without theta graphs of order 7

Authors

  • M.S. Bataineh University of Sharjah - Department of Mathematics
  • A.A. Al-Rhayyel Yarmouk University - Department of Mathematics
  • Zead Mustafa Qatar University - Department of Mathematics Statistics and Physics
  • M.M.M. Jaradat Qatar University - Department of Mathematics Statistics and Physics

Keywords:

Tu´ran number, theta graph, extremal graph

Abstract

For a set of graphs \(\mathcal{F}\), let \(\mathcal{H}(n;\mathcal{F})\) denote the class of non-bipartite Hamiltonian graphs on n vertices that does not contain any graph of \(\mathcal{F}\) as a subgraph and \(h(n;\mathcal{F}) \; = \; max\{\mathcal{E}(G) : G ∈ \mathcal{H}(n;\mathcal{F})\}\) where \(\mathcal{E}(G)\) is the number of edges in G.  In this paper, we determine h(n; {θ4, θ5, θ7}) and we establish an upper bound of h(n; θ7) for sufficiently even large n.  Our results confirms the conjecture made in [1] for k = 3.

Downloads

Published

2019-07-30

How to Cite

Bataineh, M., Al-Rhayyel, A., Mustafa, Z., & Jaradat, M. (2019). Edge maximal non-bipartite Hamiltonian graphs without theta graphs of order 7. Italian Journal of Pure and Applied Mathematics, 42, 413–427. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7225

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.